Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking Sprintec, menses started early. Should I continue to take oral contraceptives?

I am currently taking Sprintec oral contraceptive . Last month my menstrual cycle started approximately one week early, however I continued to take my contraceptives as prescribed and my menstrual cycle lasted for nearly two weeks. This month, my menstrual cycle has once again come early and I am still taking my contraceptives as prescribed. I began last Wednesday and according to my contraceptives pack, i should not begin my cycle until this upcoming Sunday. Should I continue to take my oral contraceptives as prescribed? Start a new pack of contraceptives? Skip the remaining active pills and begin my iron pills?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
I am not sure how long you have been on oral contraceptives however it is not unusual to see abnormal bleeding patterns in the first 3 to 6 months. It sounds like the second abnormal cycle started later than the first so it's moving in the correct direction. I would stick with it. As long as you're taking the contraceptives as prescribed they are effective for preventing pregnancy.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor